Comparisons of two SIR epidemic models with variable susceptibility and infectivity.

Neal, Peter John (2007) Comparisons of two SIR epidemic models with variable susceptibility and infectivity. Journal of Applied Probability, 44 (1). pp. 41-57. ISSN 0021-9002

Full text not available from this repository.

Abstract

The variable generalised stochastic epidemic model, which allows for variability in both the susceptibilities and infectivities of individuals, is analysed. A very different epidemic model which exhibits variable susceptibility and infectivity is the random-graph epidemic model. A suitable coupling of the two epidemic models is derived which enables us to show that, whilst the epidemics are very different in appearance, they have the same asymptotic final size distribution. The coupling provides a novel approach to studying random-graph epidemic models.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Applied Probability
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
76920
Deposited By:
Deposited On:
27 Nov 2015 13:38
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Jan 2020 04:39